Approximation of Convolution Classes by Fourier Sums. New Results

Authors

  • O. I. Stepanets

Abstract

We present a survey of new results related to the investigation of the rate of convergence of Fourier sums on the classes of functions defined by convolutions whose kernels have monotone Fourier coefficients.

Published

25.05.2002

Issue

Section

Research articles

How to Cite

Stepanets, O. I. “Approximation of Convolution Classes by Fourier Sums. New Results”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 5, May 2002, pp. 581-02, https://umj.imath.kiev.ua/index.php/umj/article/view/4097.